# SDR ABXA010139

- Difficulty date: March 20, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- Aircraft time: 85,679 hours, 26,361 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Structure
- Part number: 37578571
- Condition: Leaking
- Location: Rt Wing
- Part time: 85,679 hours, 26,361 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A FASTENER WAS FOUND TO BE LEAKING FUEL AT STA 795.  MAINTENANCE REPAIRED THE AREA IAW REA D857-40312MR AND DC-8 SRM.
